×

zbMATH — the first resource for mathematics

On fibered links of singularities of polar weighted homogeneous mixed polynomials. (English) Zbl 1360.32027
Blanlœil, Vincent (ed.) et al., Singularities in geometry and topology 2011. Proceedings of the 6th Franco-Japanese symposium on singularities, Fukuoka, Japan, September 5–10, 2011. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-026-6/hbk). Advanced Studies in Pure Mathematics 66, 81-92 (2015).
Summary: Let \(f({\mathbf z},\overline{{\mathbf z}})\) be a polar weighted homogeneous mixed polynomial. If \(f(z,{\mathbf z})\) has an isolated singularity at the origin \({\mathbf o}\), then \(f({\mathbf z},\overline{{\mathbf z}})\) gives a fibered link in a sphere centered at \({\mathbf o}\).
In this paper, we study fibered links which are determined by polar weighted homogeneous mixed polynomials and show the existence of mixed polynomials whose Milnor fibers cannot be obtained from a disk by plumbings of Hopf bands.
For the entire collection see [Zbl 1320.14001].

MSC:
32S55 Milnor fibration; relations with knot theory
14J17 Singularities of surfaces or higher-dimensional varieties
14P25 Topology of real algebraic varieties
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite